# SDR QXEA2012070900623

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 13 HAS AREA AS OF WEAR AND CORROSION BETWEEN STA X228.5 AND X570.5.  REMOVED AND BLENDED CORROSION IAW SRM 51-21-00-00-02.  MATERIAL LOSS EXCEEDS LIMITS ON RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  SEAT TRACK WITHIN LIMITS OF RD 8/4-53-4621.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4621.  COMPLIED WITH TASK CARD RD 8/4-53-4621 PERMANENT ALLOWANCE FOR MULTIPLE BLENDS.
